# SDR USAA960454

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 294.5
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND CORROSION AT NUTPLATE ON T-CAP .50 INCH BY 1 INCH, STA 294.5 AT BL ZERO, T-CAP OF FLOOR BEAM.  REMOVED CORRODED SECTION OF T-CAP, FABRICATED AND SPLICED IN NEW SECTION PER TR 53-10-04 B.  (X)
